# SDR F3LA2010122000570

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 17,008 hours, 7,965 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0596; FR69-70 SHEAR WEB PLATE HAS CORROSION AROUND FASTNER HOLES AND IS OLD CONFIGURATION.  FOUND TO BE OUT OF LIMITS. REPLACED SHEAR WEB PLATE WITH NEW CONFIGURATION IAW EO AO-53EO-31434.
